# SDR USAABB98114

- Difficulty date: December 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N651US
- Make and model: Boeing 767-2B7
- Aircraft serial: 24764
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Condition: Malfunctioned
- Location: Rt Pack
- Component: Hamstd, 8021703
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHL - FLT 98 - AIRCRAFT DEPARTED WITH THE RIGHT HIGH STAGE BLEED VALVE ON MEL.  AFTER TAKEOFF, THE RIGHT PACK ISOLATION VALVE FAILED, DISABLING THE RIGHT AIR CONDITIONING PACK.  THE FLIGHT RETURNED TO PHL AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE REPLACED A FAULTY TERMINAL EYELET AT POST 2 ON THE STUD PLATE ON THE HPSOV.  (M)
